Mathematical Research Letters
Volume 23 (2016)
Orbifold Hurwitz numbers and Eynard–Orantin invariants
Pages: 1281 – 1327
We prove that a generalisation of simple Hurwitz numbers due to Johnson, Pandharipande and Tseng satisfies the topological recursion of Eynard and Orantin. This generalises the Bouchard–Mariño conjecture and places Hurwitz–Hodge integrals, which arise in the Gromov–Witten theory of target curves with orbifold structure, in the context of the Eynard–Orantin topological recursion.
2010 Mathematics Subject Classification
05A15, 14N35, 32G15